Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Period that lasts longer and appears at odd times. Mirena inserted. Related?

I have a menses that lasts longer than normal 3 - 5 days, then it only comes at night on the days after the 5th day. No bleeding at all during the day. What can be wrong? Yes I am overweight and alittle under stress . But this started when I had the Mirena inserted and has since had it removed but it is still happening. How can I stop this and what can be done?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
IUD inserted ( mirena) and removed .
Now this type of the bleeding we call as irregular bleeding or dysfunctional uterine bleeding.
May be due to ,
1 Uterus disease ( including cervix) , can be confirmed by physical examination by a gynecologist since mirena is removed so physical examination will find out any disease during or after removal of mirena .
However chances are very less because mirena do,'t damage any organ.
2 Poly Cystic Ovarian Disease ( pcod) , this is the most common cause in young female , get in ultrasound of abdomen including ovaries to find out any pcod.
If then consult a gynecologist and get his opinion and treatment .
3 Less common cause if blood disorder , if above reasons don't present.
Good luck.
Answered: Wed, 25 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor